# SDR ABXA9900301

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99115451
- Condition: Cracked
- Location: Bs 351
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED AT STATION 351 BL 0 TO LBL 5.  REPAIRED FLOORBEAM IAW ABX REA D953-27445MR.
